Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2021, Number 4, Pages 23–30 (Mi vmumm4412)  

Mechanics

Bulgakov problem for a hyperbolic equation and robust stability

V. N. Zhermolenkoa, R. Temoltzi-Avilab

a Gubkin Russian State University of Oil and Gas
b Universidad Autónoma del Estado de Hidalgo, Mexico

Abstract: An inhomogeneous wave equation with dissipation in the presence of an external uncertain perturbation is considered. The problem of finding solutions with the maximum possible amplitudes is investigated. A method for solving this problem based on the Fourier method of separating variables and the Bulgakov problem of the maximum deviation of solutions of second-order ordinary differential equations with external uncertain perturbations is proposed. The application of the Fourier method is justified. The robust stability property of the considered wave equation is investigated.

Key words: external perturbations, Fourier series, maximum deviations.

Full text: PDF file (1769 kB)
First page: PDF file
References: PDF file   HTML file
UDC: 531.396
Received: 20.09.2020

Citation: V. N. Zhermolenko, R. Temoltzi-Avila, “Bulgakov problem for a hyperbolic equation and robust stability”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2021, no. 4, 23–30

Citation in format AMSBIB
\Bibitem{ZheTem21}
\by V.~N.~Zhermolenko, R.~Temoltzi-Avila
\paper Bulgakov problem for a hyperbolic equation and robust stability
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2021
\issue 4
\pages 23--30
\mathnet{http://mi.mathnet.ru/vmumm4412}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm4412
  • http://mi.mathnet.ru/eng/vmumm/y2021/i4/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    References:1
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022